# SDR C2XA09CL086

- Difficulty date: June 16, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 17,749 hours, 13,516 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A BAGGAGE SMOKE DETECTION LIGHT REMAINS ON.  MX CONFIRMED NO SMOKE AND PLACED ON MEL 26-15-00.  FLT NR 2600 MX RESET BAGGAGE SMOKE DETECTOR.  OPS CHECKS WERE GOOD AND REMOVED FROM MEL.
